| Model Number |
BX70072 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/31/2024, zyno received a report from the customer reporting that on 2 separate occasions with 2 different nurses the connection piece on the primary zyno tubing had become disconnected when trying to remove the tubing from the patients iv line.No patient injury/harm reported.
Additional Manufacturer Narrative
The affected product had not been returned; they were requested to be return for further investigation.Testing results were reviewed.It was discovered that there were discrepancies in the test records.Ncr #2024-018 had been initiated to address the discrepancies.This mdr will be reopened and updated in the event the affected product involved or additional information becomes available.